Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

cloudscloudsclouds

Veteran Member
  • Total Reviews

    1
  • Content Count

    164
  • Joined

  • Last visited

Community Reputation

5 Neutral

About cloudscloudsclouds

  • Rank
    Member
  • Birthday 11/18/1992

Profile Information

  • Gender
    Female
  • Interests
    literature, music, people, life, peace, world, culture, cats, yoga..........

Recent Profile Visitors

5,468 profile views
  1. it was okay and it is okay. i believe. but one day it will be not okay. it takes time for the actual damage to appear. dont play
  2. what dose are you taking? there was time i forgot to take a few pills as well, but my doctor said its ok , so, probably, you shouldn't stress. it will be allright. enjoy your holiday:)
  3. i resist as much as i can but being a 19 year old at his first year of uni, you can understand how its a bit hard dont take my words rude or offensive, but think for yourself. i am 19 as well, and i am in uni too. its not an excuse . your health should come first, take it seriously, its a very serious drug, if something happens, whom will you blame? no matter how much you drink, it might be little amounts, still, you shouldnt, if you cant avoid drinking for some months, maybe then you are not
  4. good luck, everything will be allright )). BUT PLEASE FOR GOD'S SAKE - NO ALCOHOL . it's serious
  5. come on, of course they do, people have it everywhere. and moves often are far different from truth
  6. super!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!! Carpe diem
  7. yep. it happened a few times and it wasnt the most pleasant thing to hear, but they are just kids:) the best is not to concentrate on that and dont take it too deep in your heart or try to explain them in a simple way
  8. hey, :)) the worst what we can do is to obsess. i am happy and relaxed because i dont have most of all that acne which i had before. if i have some its not the end of the world. it keeps me aware. it reminds me of my illness. because acne is illness, like any other illness. the problem is that even in our times the perception of society and many of doctors still are not likely to treat it illness. people mystify it too much. that causes personality problems, low life quality because of acne. m
  9. low dose doesnt mean its not going to work. probably it will just take more time. 2 months is very little period..i think so. good luck
  10. i started accutane on august 02. i took it everyday for 3 months. the dose was 10 mg. and for 1 month it was 20mg. my 4th month i was taking 10 mg 3 times per week. for the 5th and 6th month it was 2 times per week. now i take 1 pill of 10mg once a week. and i have like about 10 pills untill i finish. i dont have a perfect skin . but i was not expecting it. so i am happy with everything. some pimples dont drive me mad anymore. i learned that accutane alone for me is not the key. it makes big
×